Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Long period, had unprotected sex after first depo-provera injection, back pain, cramps. Normal?

Hello, I am close to my third depo-provera injection . I am full aware of how effective it is and the consequences. However, I am still worried. My current period has lasted way over a week (nearer to two) and I m still bleeding . It s not specifically light or heavy, it varies. I have had unprotected sex about four/five times since my first injection on the 31st May, this year. I have what feels like period pains almost all of the time and I m starting to feel sharp pains in my back and also on and around my right boob. My stomach will often have more pains if I lean down onto it, more than usual. I am unsure as to whether this is normal for this specific contraception . Thank you for your help.
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
i have understood your concern.

Please do not worry.

I will suggest you to opt for a healthy diet and regular exercise regime

For bleeding to stop use of Tab PAUSE NF 3 times a day will be of help.
Also, use Capsule of Vitamin D 3 60,000 IU once a week for 8 weeks and daily calcium supplement will be of help.

Your stomach pains and breast pains seem to be PMS - premenstrual syndrome. For that Vitamin E, B LONG F and PRIMOSA one each at night for 3 months will be of help.

I hope my answer helps you.
Dr Purushottam
Answered: Tue, 15 Mar 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor